# SDR 2003FA0000133

- Difficulty date: December 27, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N6738T
- Make and model: Cessna 310D
- Aircraft serial: 39038
- Aircraft time: 4,748 hours
- Engine: Cont IO470*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: HSBG5S
- Condition: Seized
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ROD END BEARING (ON INTERMEDIATE ROD FROM LANDING GEAR GEARBOX TO NOSE GEAR) SEIZED, CAUSING ROD END TO SHEAR IT`S ATTACH RIVETS, ALLOWING ROD END TO PARTIALLY SEPARATE FROM ROD, EFFECTIVELY JAMMING NOSE GEAR.  THIS RESULTED IN A NOSE GEAR-UP LANDING.  ROD END APPARENTLY SNAPPED DURING LANDING.
